# SDR 2004F00112

- Difficulty date: September 15, 2003
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON FLOOR STRUCTURE AT FRAME 69 PLUS 3 INCHES TO 69 PLUS 10 INCHES AND LBL 50 IN CABIN.  REMOVED AND REPLACED AFT CABIN FLOOR STRUCTURE AT FRAME 69 PLUS 3 INCHES TO FRAME 69 PLUS 10 INCHES, LBL 50.  (M)
